Discussions By Condition: Muscle conditions

Pancreas Symptoms

Posted In: Muscle conditions 0 Replies
  • Posted By: hilber
  • September 27, 2006
  • 03:56 PM

Had a whipple surgery 12 years ago due to several episodes with pancreatitis and found out had a pseudocyst in the head of my pancreous. Had the surgery @ DUKE, and the surgeon said that my pancreous was very scared due to the attacks and not to eat nothing spicy, fat, fried or greacy. He said that the pseudocyst shouldn't ever come back. Pancreatitis is the most painful sickness, I would rather have 10-ten pds babies. It's a pain that unless you have had it can never be explained to someone who hasn't. Mine always started in my back and then proceeded to my stomach. For the past weeks, my back is killing me, I quit eating for 8 days and it finally let up, started eating again but slowly and now up to normal. I have these tightening attacks in my stomach area and last Thursday had another one that woke me from a sound sleep, it took 15-20 mins to calm down. After these attacks I have no energy. Now I'm having acid reflux really bad, my back is killing me again. It hurts if I eat and hurts if I don't. I'm taking pain medication but it only makes it easy for a little while and then it starts again. It's like there is a tunnel between my back and stomach and the pain starts in my back and then proceeds to part of the stomach but always comes back to my back area. I really don't want to go to the doctor knowing what they might want to do as hospital stay, but I'm at my witts end. Anyone had this lately?:(

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?